Items where Author is "Yavuz, Onur"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ülger, Ali and Yavuz, Onur (2011) A fredholm alternative-like result on power bounded operators. Turkish Journal of Mathematics, 35 (3). pp. 473-478. ISSN 1300-0098

Yavuz, Onur (2010) A reflexivity result concerning banach space operators with a multiply connected spectrum. Integral Equations and Operator Theory, 68 (4). pp. 473-485. ISSN 0378-620X (Print) 1420-8989 (Online)

This list was generated on Wed Jun 29 08:53:51 2022 +03.